# SDR UIEA2020101202219

- Difficulty date: October 10, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 92,796 hours, 20,451 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539104
- Part serial: 2636
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT ISOLATION VALVE EICAS MESSAGE DURING TRANSIT CHECK.  REMOVED AND REPLACED LT ISOLATION VALVE, IAW AMM 36-11-04.  LEAK CHECK AND OPERATIONS CHECK GOOD.  NO DEFECTS NOTED AT THIS TIME.
